Discomfort in back of left thigh began day after 4th chemo

hopeful girl 1
hopeful girl 1 Member Posts: 454
edited March 2014 in Uterine Cancer #1
Did anyone ever experience any pain or discomfort in the back of their thigh following chemo? I have had discomfort in the back of just my left thigh after my 4th chemo 4 weeks ago? I mentioned to the resident but then when my oncologist came in he didn't look at it so I will have to ask again.

Comments

  • Songflower
    Songflower Member Posts: 608
    Your pain
    I am not sure what medication you are on for chemo. call the Doctor and don't stop bugging them until you get an answer. You have to be an advocate for yourself. Taxol can cause lots of aches and pains. But so can blood clots. You are not being a bother at all.

    Love,
    Diane
  • hopeful girl 1
    hopeful girl 1 Member Posts: 454

    Your pain
    I am not sure what medication you are on for chemo. call the Doctor and don't stop bugging them until you get an answer. You have to be an advocate for yourself. Taxol can cause lots of aches and pains. But so can blood clots. You are not being a bother at all.

    Love,
    Diane

    Leg pain
    I did call and told my oncologist's nurse I have had the pain for 4 weeks consistently.
    They ordered a doplar test on my leg to check for blood clots. I had the test done yesterday and luckily it was negative. So perhaps it is from the taxol/carbo.

    I was relieved the test was negative!

    Hugs!